English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/124883
Share/Impact:
Statistics
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL | DATACITE
Exportar a otros formatos:

Title

On anharmonic stabilisation equations for black holes

AuthorsGalli, Pietro ; Goldstein, K.; Perz, Jan
KeywordsBlack Holes in String Theory
Supergravity Models
Issue Date1-Mar-2013
PublisherSpringer
CitationJournal of High Energy Physics 03 (3): 036 - 7 (2013)
AbstractWe investigate the stabilisation equations for sufficiently general, yet regular, extremal (supersymmetric and non-supersymmetric) and non-extremal black holes in four-dimensional N = 2 supergravity using both the H-FGK approach and a generalisation of Denef's formalism. By an explicit calculation we demonstrate that the equations necessarily contain an anharmonic part, even in the static, spherically symmetric and asymptotically flat case.
Publisher version (URL)http://dx.doi.org/10.1007/JHEP03(2013)036
URIhttp://hdl.handle.net/10261/124883
DOIhttp://dx.doi.org/10.1007/JHEP03(2013)036
ISSN1029-8479
E-ISSN1029-8479
Appears in Collections:(IFIC) Artículos
Files in This Item:
File Description SizeFormat 
On anharmonic stabilisation.pdf129,55 kBAdobe PDFThumbnail
View/Open
Show full item record
Review this work
 


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.